# SDR P5CA2017051900138

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,384 hours, 2,851 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC, C1 EICAS MESSAGE.  CHECKED THE PIMU 353, 14A FMV FEEDBACK ,353 16A, VBV F/B,353 18A, VSV F/B, 354 15A CROSS LINK , THEN LEFT ENGINE ACTUATOR TEST PASSED IAW AMM 71-00-00-501 NO MESSAGE FOUND.
